| Catalog Number |
3545480 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: capsular contracture and deflation.Concomitant products: mentor memorygel breast implants 535cc, lot# 3545535, serial# (b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old female patient underwent a breast augmentation revision with 535cc mentor memorygel breast implants and experienced capsular contracture and rupture on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2019.
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).